Explicit representation and asymptotics as $t\to\infty$ of the solution of the Cauchy problem for the
Doklady Akademii Nauk, Tome 187 (1969) no. 5, pp. 989-992
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_187_5_a6,
author = {V. N. Maslennikova},
title = {Explicit representation and asymptotics as $t\to\infty$ of the solution of the {Cauchy} problem for the},
journal = {Doklady Akademii Nauk},
pages = {989--992},
year = {1969},
volume = {187},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_187_5_a6/}
}
TY - JOUR AU - V. N. Maslennikova TI - Explicit representation and asymptotics as $t\to\infty$ of the solution of the Cauchy problem for the JO - Doklady Akademii Nauk PY - 1969 SP - 989 EP - 992 VL - 187 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1969_187_5_a6/ LA - ru ID - DAN_1969_187_5_a6 ER -
V. N. Maslennikova. Explicit representation and asymptotics as $t\to\infty$ of the solution of the Cauchy problem for the. Doklady Akademii Nauk, Tome 187 (1969) no. 5, pp. 989-992. http://geodesic.mathdoc.fr/item/DAN_1969_187_5_a6/